# SDR QXEA0201978

- Difficulty date: April 2, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 367 hours, 301 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 264
- Condition: Leaking
- Location: Fuel System
- Part time: 367 hours, 301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - AIRCRAFT LEAKS FUEL AT CENTER FUSELAGE BETWEEN THE WINGS.  MAINTENANCE REPLACED THE LEFT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
